Recalls & Warnings
ConsumerLab.com is keeping you informed with current product recalls and warnings.
Posted May 20, 2017
Muscle Enhancement Supplement Containing Steroid-Like Substances Recalled
Consumption of products containing steroid-like substances may cause acute liver injury. They may cause other serious long-term adverse health consequences, such as shrinkage of the testes and male infertility, breast enlargement in males, adverse effects on blood lipid levels, and increased risk of heart attack, stroke, and death.
Recalled Tri-Ton is packaged in 90 count bottles and was sold through retailers nationwide.
Consumers who have purchased this product should discontinue use immediately and throw it away in accordance with state and local ordinances for disposal of drug products, or return the unused portion of product for a refund.
Consumers should contact their healthcare provider if they have experienced any adverse side effects. Consumers and healthcare providers are also encouraged to report any adverse reactions to the FDA's MedWatch Adverse Event Reporting Program.
See ConsumerLab.com's Reviews of Muscle Enhancer Supplements for tests of related products.
See Related Warnings:
To read the FDA's warning letter, use the link below.